# SDR DALA2025050603512

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR SUPPORTS (2 EA) BETWEEN Y=148 - 200, X=7 AND X=-7. SUMMARY OF NRC 00637: CORROSION LEVEL 2. FLOOR SUPPORTS (2 EA) BETWEEN Y=148 - 200, X=7 AND X=-7, WERE FABRICATED PER DWG 9936534 REV BW, AND REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0950671)
